# SDR SWAA2020032634345

- Difficulty date: March 26, 2020
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 54,947 hours, 32,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RIGHT EMERGENCY EXIT HATCH CUTOUT FWD LOWER CORNER HAS CORROSION SPOTS. MARKED 29-10 / CLEANED AREA TREATED + PRIMED AS REQUIRED AT R/H EMERGENCY EXIT CUTOUT FWD LOER CORNER DAMAGE NOTED PAINT DAMAGE ONLY REF B737 SRM 51-20-01-0G-0.
